advertisement

Allergy

Question
Posted by: Ariel | 2020/02/15

Q.

Hypersensitivity to medication

Hi, over the past few years now I am unable to take certain medications, pain medications in particular. Even one Motrin 200 causes me to feel high, have palpitations, and now severe anxiety. I have to immediately chug water just to keep from tipping over the edge. Can anyone please help?

Expert's Reply

A.

Allergy expert
- 2020/03/05

Some individuals are sensitive to the side effects of medication. These are usually documented in the package insert. The best way forward is by trial and error to find a list a medications that agree with you. Unfortunately there are no reliable tests to determine who will react adversely to medications.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.